# SDR REXA2021110400929

- Difficulty date: October 23, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670335783
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND IN 70R COSTAL DAMAGED @ FWD END BETWEEN STR 23L AND 22L FS
501-THRU 517.                                                   
"	"CLEANED REPAIR AREA AND CIC BAYS BETWEEN STGR 23L TO 22L AND FS 501   
THRU 517 IAW CRJ 900 SRM 51-26-00-001-001-A01 AND 51-21-11-001-001-A01
WVAC EMP #574784                                                      
"
